MathSciNet Relay Station
MathSciNet bibliographic data
MR706638 31B05
Wanby, Göran Convexity of means and growth of certain subharmonic functions in an $n$-dimensional cone. Ark. Mat. 21 (1983), no. 1, 29–43.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement